Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The derivative of a meromorphic function


Author: J. Clunie
Journal: Proc. Amer. Math. Soc. 7 (1956), 227-229
MSC: Primary 28.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0077626-4
MathSciNet review: 0077626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Valiron, Lectures on the general theory of integral functions, Toulouse, 1923.
  • [2] -, Acta Math. vol. 47 (1925) p. 129.
  • [3] J. M. Whittaker, J. London Math. Soc. vol. 2 (1936) pp. 82-87.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077626-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society